| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with a description of broken intraocular lens (iol) haptic while loading in the cartridge.There was no patient contact.The procedure completed with same model and diopter company lens.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The file indicated the use of a non qualified cartridge.The company model is only qualified for use in the company cartridges.The handpiece indicated is qualified when used with a qualified lens company cartridge combination.The associated viscoelastic was not provided.It is unknown if a qualified viscoelastic was used.The root cause is most likely related to a failure to follow the ifu.File indicated the use of a non qualified len or cartridge combination.The company model lens is only qualified for use in the company cartridges.The associated viscoelastic was not provided.It is unknown if a qualified viscoelastic was used.The ifu instructs company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).